# SDR SIMA961412

- Difficulty date: May 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N388AE
- Make and model: Saab 340B
- Aircraft serial: 340B388
- Engine: Ge CT79B
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 5034T91P06
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

IAH - FLT 3671 - DURING DESCENT FROM 12,000 FEET, A LOUD POP WAS HEARD FROM NR 1 ENGINE FOLLOWED BY A DECREASE IN TEMPERATURE, TORQUE, AND ENGINE SPEED.  IGNITION LIGHT CAME ON BUT ENGINE DID NOT RE-LIGHT.  THE CREW FOLLOWED THE ENGINE FAILURE CHECK LIST AND LANDED WITH NR 1 ENGINE SHUT DOWN WITHOUT ANY FURTHER INCIDENT.  EXTENSIVE TROUBLESHOOTING BY MAINTENANCE SHOWED FUEL MANAGEMENT PROBLEMS.  THE HMU WAS REPLACED AND A COMPLETE CONTROL RIGGING AND ADJUSTMENT WAS ACCOMPLISHED.  OPS CHECK AND LEAK CHECK WERE GOOD.  THE AIRCRAFT PERFORMED A FUNCTIONAL CHECK FLIGHT WITH SATISFACTORY RESULTS.  (X)
